# SDR RAIA2009052600001

- Difficulty date: May 20, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,436 hours, 18,390 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8020 - IAD - ENGINE STUCK IN TAKEOFF MODE.  MAINTENANCE REMOVED, CLEANED, AND RECONNECTED THE FADEC 2A AND 2B CONNECTOR IAW AMM PROCEDURES FOLLOWED BY AN OPERATIONAL CHECK.  NO DEFECTS NOTED.
